Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diabetic and having low sugar level. Fainting at times. Suggest a solution? - Online Doctor Chats

Date : 21-Sep-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:Hello doctor
User:i am a diabetic patient.......
User:2 days back my doc reudces insulin from 34 to 26units.......but even after that i got fainted during taking dinner today
User:i tested and found its 68 only even in today evening it was 137
Doctor:So you are having low blood glucose in the evening
Doctor:Can I know your insulin doses and types?
User:insugen 30/70 .......18 unit before breakfast & 8 unit before dinner
User:i think after taking insulin before dinner it dropped suddenly....generally it dont happen earlier
Doctor:What are the timings of your meals in the day?
User:morning 8am breakfast....11 milk....12:30 lunch....3 tea...5 snack...8dinner...10 milk
Doctor:Do you exercise in the evening?
User:even i had XXXXXXX before dinner
Doctor:It seems that the type of insulin that you are taking may be responsible
Doctor:Another cause can be not enough food
User:my doctor is outside..i am unable to contact him....
Doctor:I think you need to change the type of insulin that you are taking
Doctor:Since low blood sugars after taking it is a side-effect
Doctor:And if you have low blood sugar while taking it, then you are not supposed to take it
Doctor:If your doctor is not in town, then you will need to consult another physician
Doctor:Preferably a specialist in diabetes
Doctor:Do you have a question here?
Doctor:So before you take it at night, measure the blood sugar levels
Doctor:Blood sugar levels below 70 can even cause unconsciousness
Doctor:So you are not supposed to be alone at that time
User:yah i will take care...
Doctor:I hope I was able to help
Doctor:Do you have a question here?
User:no thanks doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor